If i'm going up to 60 mg from 30 mg, is it better to take 60 mg on two doses? Or it doesn't matter or it is worse? I want to lessen the side effects.
Another question, i returned to cymbalta 30 mg from around 3 months. From two weeks, I did two blood tests in a week and i forgot to take cymbalta the same day they drew blood. My tinnitus is very high and i feel worse (sometimes good sometimes anxious). Does going 60 mg help lowering the tinnitus?
My homocysteine has come out of range (24 and the range is 14 max), my b12 is borderline (256) my active b12 after a week was good 69 (range is 29 to 169) my copper is low 62 (range 70 to 140) vitamine D is 15.5 lower than the range 30-100.
I Listed my results in case something causes the tinnitus and unsteadiness in mood and anxiety level other than cymbalta low dose.
Thanks so much for taking the time to read this.
Cymbalta From 30 To 60 Mg
Posted 19 November 2021 - 11:52 AM
Posted 19 November 2021 - 01:08 PM
It seems like that making a big jump up or down in dose can bring on the tinnitus. In either case it usually settles down in a month or so.
Your homocysteine is probably low due to the low Vitamin B12 being borderline. The B vitamins help control the conversion of homocysteine to cysteine. You might check other B vitamins as well. Stress, including withdrawal, can cause some of the B vitamins to decline. Copper being low can be a dietary insufficiency but normally it is due to large doses of Vitamin C, zinc, iron, calcium or low blood levels of magnesium.
From the ebook...
Posted 20 November 2021 - 07:52 PM
Agree with Hat about the two doses and getting things a little more even, but bear in mind that the peak plasma level will be partially reduced, but your system will get used to this.
Regarding the tinnitus, it is likely to make a difference as there are serotonin receptors in the inner ear, so they - along with all other serotonergic receptors - will be used to the levels from the meds. When changed, you can anticipate a change which could quite easily be tinnitus in your case.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users